Aghili, Arman. (1397). L2-transforms for boundary value problems. نشریه جغرافیا و برنامه ریزی, 6(2), 176-185.
Arman Aghili. "L2-transforms for boundary value problems". نشریه جغرافیا و برنامه ریزی, 6, 2, 1397, 176-185.
Aghili, Arman. (1397). 'L2-transforms for boundary value problems', نشریه جغرافیا و برنامه ریزی, 6(2), pp. 176-185.
Aghili, Arman. L2-transforms for boundary value problems. نشریه جغرافیا و برنامه ریزی, 1397; 6(2): 176-185.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.